Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is ovral-l pills for pregnancy control?

hello i am neha..i am commited.i have had intimate with my partner 2 dayz ago n the very next day i have my periods. this cycle repeats 3 times i am literally worried..n one more thing my doctor suggest me ovral-l pills i. it scares me of taking this this medicine helps me to stop bleeding or it is only for pregnancy control. please please answer me
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hi Neha.

Thanks for your query.

Since after having being intimate you have got your periods the next day then there is no chance of you becoming pregnant.

If you are having very frequent menstrual cycles, it could be due to hormonal disorder. In this case taking Ovral oral contraceptive pills will help to make hormones balanced and your excess bleeding may stop and menstrual cycles will become regular like before.

I hope I have answered your query.

Wishing good health.


Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor